# SDR HALA2017031700110

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, AFT CARGO FLOOR SHEAR PLATE CRACKED AT Y1470, FRAME 65 UNDER THE ROLLER TRAY.  REPLACED THE SHEAR PLATE IAW SRM 51-42-11.
